MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIGILANT? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION VIGILANT? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillator (CRT-D)
Model Number G247
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered anti-tachycardia pacing (atp) and shocks due to a suspected atrial originated arrhythmia with rapid ventricular response (rvr) resulting in therapy exhaustion.Additionally, it was inquired whether a shock was delivered on a t wave.Technical services (ts) reviewed the episode and discussed that the large deflection was not the shock but a deflection of where the sense amplifiers are turned back on.The shock was given at the marker shortly after the qrs complex.Ts provided programming recommendations.No additional adverse patient effects were reported.This device remains in service.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered anti-tachycardia pacing (atp) and shocks due to a suspected atrial originated arrhythmia with rapid ventricular response (rvr) resulting in therapy exhaustion.Additionally, it was inquired whether a shock was delivered on a t wave.Technical services (ts) reviewed the episode and discussed that the large deflection was not the shock but a deflection of where the sense amplifiers are turned back on.The shock was given at the marker shortly after the qrs complex.Ts provided programming recommendations.No additional adverse patient effects were reported.This device remains in service.Additional information was provided indicating that programming parameters were adjusted.No additional adverse patient effects were reported.This device remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Additional Manufacturer Narrative

Brand Name
VIGILANT? X4 CRT-D
Common Device Name
Cardiac Resynchronization Therapy Defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50738159
Report Number2124215-2026-48795
Device Sequence Number18791592
Product Code NIK
UDI-Device Identifier00802526589287
UDI-Public(01)00802526589287(17)230122
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/22/2023
Device Model NumberG247
Device Catalogue NumberG247
Device Lot Number253402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Supplement Date Received by Manufacturer09/13/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexUnknown